Jump to content
CrazyBoards.org

Fits of crying and feeling unsettled


Recommended Posts

I suffer from schizoaffective bipolar. So the psychosis part has only ever happened once close to 6 years ago. But the moods have been a slight issue. Recently my dose was reduced to 2.5 Mg Abilify and since then I don't understand what's going on

 

i cry radomnly stupid things set me off it happened at work mid day two days a row.  I feel no one likes me. Even though they're probably stressed about something else that day and it's nothing to do with me. I feel like I can't concentrate. I'm tired and agitated. But you can't tell all of this from seeing me. 

 

Is this signs of an oncoming psychosis

Link to comment
Share on other sites

Idk what the answer to your question is, but am wondering why your Abilify dose was lowered?  Are you on any other meds that might have been tweaked lately?

I can relate to the randomly crying at stuff I would not usually do, and I hate it too.  I'm going off prozac though and I think I am still dealing with withdrawals.

 

Link to comment
Share on other sites

I have this overwhelming guilt to the point I apologised to my colleague thought I was offending everyone in sight. I get paranoid they don't like me. Maybe they think I'm annoying too much to bear. But really is I feel this about myself.

 

the dose was reduced I have not had a psychosis in almost 6 years and no I don't take anything else

Link to comment
Share on other sites

  • 2 weeks later...
On December 11, 2015 at 7:24 PM, Pearly said:

I have this overwhelming guilt to the point I apologised to my colleague thought I was offending everyone in sight. I get paranoid they don't like me. Maybe they think I'm annoying too much to bear. But really is I feel this about myself.

 

the dose was reduced I have not had a psychosis in almost 6 years and no I don't take anything else

If you're not taking anything to help with the depression and guilt, I'd suggest talking to your pdoc about those feelings. If you don't speak up, you can't get the help you need.

Link to comment
Share on other sites

Im sorry your struggling ive felt the se way so keep your chin up it gets better. And like others have said talk to your doctor even if its hard to be open with the doc just try hardest and pat your self on the back for every little good thing you do and think positive it will get better i promise. :)

Link to comment
Share on other sites

On 10 December 2015 at 9:37 AM, melissaw72 said:

I'm going off prozac though and I think I am still dealing with withdrawals.

 

I came off Effexor and it was a bloody nightmare.... I reckon the side effects lasted for about two months AFTER I actually fully stopped the medication .... (shivers)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...